F. Abdolrazaghi and A. Razani, On the weak solutions of an overdetermined system of nonlinear fractional partial integro-differential equations, Miskolc Math. Notes, 20(1) (2019), 3–16, DOI:10.18514/MMN.2019.2755.
 R. Ayazoghlu, G. Alisay, and I. Ekincioglu, Existence of one weak solution for p(x)−biharmonic equations involving a concave-convex nonlinearity, Matematicki Vesnik, 69 (2017), 296–307.
 F. Behboudi and A. Razani, Two weak solutions for a singular (p, q)-Laplacian problem, Filomat, 33(11) (2019), 3399-3407, https://doi.org/10.2298/FIL1911399B.
 G. Bonanno, Relation between the mountain pass theorem and local minima, Adv. Nonlinear Anal., 1 (2012), 205–220.
 G. Bonanno and A. Chinni, Discontinuous elliptic problems involving the p(x)-Laplacian, Math. Nacher., 284 (2011), 639–652.
 G. Bonanno and A. Chinni, Existence and multiplicity of weak solution for elliptic dirichlet problems with variable exponent, J. Math. Anal. Appl., 418 (2014), 812–827.
 G. Bonanno and S. A. Marano, On the structure of the critical set of non-differentiable functions with a weak compactness condition, Apple. Anal., 89 (2010), 1–10.
 C. C. Chen and C. S. Lin, Local bihavior of singular positive solutions of semilinear elliptic equations with sobolev exponent, Duke Math. J., 78 (1995), 315–334.
 P. Dr´abek, Strongly nonlinear degenerated and singular elliptic problems, Pitman Research Notes in Mathematics Series, 343 (1996), 112–146.
 X. L. Fan and D. Zhao, On the space Lp(x)(Ω) and W m,p(x)(Ω), J. Math. Anal. Appl., 263 (2001), 424–446.
 X. L. Fan and Q. Zhang, Existence of solutions for p(x)-Laplacian Dirichlet problem, Nonlinear Anal. 52 (2011), 1843-1852.
 N. Ghoussoub and C. Yuan, Multiple solutions for Quashi-linear PDEs involving the critical Sobolev and Hardy exponents, Amer. Math. Soc., 352 (2000), 5703–5743.
 M. Khodabakhshi, A. M. Aminpour, G. A. Afrouzi, and A. Hadjian, Existence of two weak solutions for some singular elliptic problems, Rev. R. Acad. Cienc. Ex. Fis. Nat. Ser. A. Mat. 110 (2016), 385–393.
 L. Kong, Multiple solutions fourth order elliptic problems with p(x)-biharmonic operators, Opuscula Math., 36 (2016), 253–264.
 L. Li and C. Tang, Existence and multiplicity of solutions for a class of p(x)-biharmonic equations, Acta Math. Sci. Ser. A Chin Ed, 33 (2013), 155-170.
 R. Mahdavi Khanghahi and A. Razani, Existence of at least three weak solutions for a singular fourth-order elliptic problems, J. Math. Anal., 8 (2017), 45–51.
 R. Mahdavi Khanghahi, and A. Razani, Solutions for a singular elliptic problem involving the p(x)-Laplacian, Filomat, 32(14) (2018), 4841-4850.
 M. Makvand Chaharlang and A. Razani, Infinitely many solutions for a fourth order singular elliptic problem, Filomat, 32(14) (2018), 5003-5010.
 M. Makvand Chaharlang and A. Razani, A fourth order singular elliptic problem involving p-biharmonic operator, Taiwanese J. Math., 23(3) (2019), 589-599, doi:10.11650/tjm/180906, https://projecteuclid.org/euclid.twjm/1537927424
 M. Makvand Chaharlang and A. Razani, Existence of infinitely many solutions for a class of nonlocal problems with Dirichlet boundary condition, Commun. Korean Math. Soc., 34(1) (2019), 155–167, https://doi.org/10.4134/CKMS.c170456.
 E. Mitidier, A simple approach to Hardy inequalities, Math. Notes, 67 (2000), 479–486.
 E. Montefusco, Lower semicontinuity of functional via concentration-compactness principle, J. Math. Anal. Appl., 263 (2001), 264–276.
 A. Razani, Weak and strong detonation profiles for a qualitative model, J. Math. Anal. Appl., 276 (2002), 868–881, https://doi.org/10.1016/S0022-247X(02)00459-6.
 A. Razani, Chapman-Jouguet detonation profile for a qualitative model, Bull. Austral. Math. Soc., 66 (2002), 393–403, https://doi.org/10.1017/S0004972700040259.
 A. Razani, Existence of Chapman-Jouguet detonation for a viscous combustion model, J. Math. Anal. Appl., 293 (2004), 551–563, https://doi.org/10.1016/j.jmaa.2004.01.018.
 A. Razani, On the existence of premixed laminar flames, Bull. Austral. Math. Soc., 69 (2004), 415–427, https://doi.org/10.1017/S0004972700036194.
 A. Razani, Shock waves in gas dynamics, Surv. Math. Appl., 2 (2007), 59-89.
 A. Razani, An existence theorem for ordinary differential equation in Menger probabilistic metric space, Miskolc Mathematical Notes, 15 (2014), No. 2, 711–716, DOI: 10.18514/MMN.2014.640.
 A. Razani, Chapman-Jouguet travelling wave for a two-steps reaction scheme, Ital. J. Pure Appl. Math., 39 (2018), 544–553.
 A. Razani, Subsonic detonation waves in porous media, Phys. Scr., 94(8) (2019), 6 pages, https://doi.org/10.1088/1402-4896/ab029b.
 S. Shokooh and G. Afrouzi, Existene results of infinity many solutions for a class of p(x)- biharmonic problems, Computational Methods for Differential Equations, 5 (2017), 310–323.
 J. Simon, Regularite de la solution d’une equation non lineaire dans RN, Jornees d’Analyse NonLineaire, 665 (1978), 205–227.
 S. Taarabti, Z. El Allali, and K. Hadddouch, Eigenvalues of p(x)-biharmonic operator with indefinite weight under Neumann boundary condition, Bol. Soc. Paran. Mat., 36 (2018), 195–213.
 Y. Wang and Y. Shen, Multiple and sign-changing solutions for a class of semilinear biharmonic equation, J. Differential Equations, 246 (2009), 3109–3125.
 H. Xie and J. Wang, Infinitely many solutions for p-Harmonic equation with singular term, J. Inequal. Appl., 2013(9) (2013), https://doi.org/10.1186/1029-242X-2013-9.
 H. Yin and Y. Liu, Existence of three solutions for a Navier boundary value problem involving the p(x)-biharmonic, Bull. Korean Math. soc., 50 (2013), 1817-1826.
 E. Zeidler, Nonlinear functional analysis and its application, Springer Verlage, BerlinHeidelberg-Newyork, 1986.